# SDR SWAA2018053022352

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 47,639 hours, 24,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXIT ROW EMERGENCY LIGHTS INOP.  R&R BATTERY CHARGER PER MM.
